Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Nauseous, heavy stomach and constipated. After period had sex. Is that it?

Hello! I am feeling nauseous since 3 days and also feeling heavy stomach . I don t have constipation neither motion. But i am hasping and feeling like gastic problem. I had stool yesterday and also today 2 times but still feeling my stomach is heavy even i didn t eat anything heavy just light breakfast (Tea & biscuits). On the other hand I had my last period on time exactly 2 weeks ago. On the first day after my period was over i had sex and he used condom. But before he worn condom and came in me we both discharged and he was rubbing me. I want to know what s the reason that i am feeling like this now since 3 days?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query,
Sex next day of period does not carry any chance of pregnancy in case of regular normal length cycle. So you dont have to worry about that. Symptoms probably are gastrointestinal in origin probably due to hyperacidity and gas. You should avoid spicy foods , tea , coffee etc.
Take care ..
Hope it helps...
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor